Publicacions Matemàtiques

Blow-up solutions for some nonlinear elliptic equations involving a Finsler-Laplacian

Francesco Della Pietra and Giuseppina di Blasio

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we prove existence results and asymptotic behavior for strong solutions $u\in W^{2,2}_{\operatorname{loc}}(\Omega)$ of the nonlinear elliptic problem \begin{equation}\label{abstr} \begin{cases} -\Delta_{H}u+H(\nabla u)^{q}+\lambda u=f&\text{in }\Omega,\\ u\rightarrow +\infty &\text{on }\partial\Omega, \end{cases}\tag{P} \end{equation} where $H$ is a suitable norm of $\mathbb R^{n}$, $\Omega\subset\mathbb R^{n}$ is a bounded domain, $\Delta_{H}$ is the Finsler Laplacian, $1\lt q\le 2$, $\lambda>0$, and $f$ is a suitable function in $L^{\infty}_{\operatorname{loc}}$. Furthermore, we are interested in the behavior of the solutions when $\lambda\rightarrow 0^{+}$, studying the so-called ergodic problem associated to (P). A key role in order to study the ergodic problem will be played by local gradient estimates for (P).

Article information

Source
Publ. Mat., Volume 61, Number 1 (2017), 213-238.

Dates
Received: 3 June 2015
Revised: 29 October 2015
First available in Project Euclid: 22 December 2016

Permanent link to this document
https://projecteuclid.org/euclid.pm/1482375630

Digital Object Identifier
doi:10.5565/PUBLMAT_61117_08

Mathematical Reviews number (MathSciNet)
MR3590120

Zentralblatt MATH identifier
1366.35034

Subjects
Primary: 35J60: Nonlinear elliptic equations 35J25: Boundary value problems for second-order elliptic equations 35B44: Blow-up

Keywords
Anisotropic elliptic problems Finsler Laplacian Blow-up solutions

Citation

Della Pietra, Francesco; di Blasio, Giuseppina. Blow-up solutions for some nonlinear elliptic equations involving a Finsler-Laplacian. Publ. Mat. 61 (2017), no. 1, 213--238. doi:10.5565/PUBLMAT_61117_08. https://projecteuclid.org/euclid.pm/1482375630


Export citation